# SDR ASOA2015030412321

- Difficulty date: February 7, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,452 hours, 10,085 cycles
- System (JASC): 5240 · Service Doors
- Part: Angle
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR CAP ANGLE HAS CORROSION.  REMOVED SERVICE DOOR CAP ANGLE CORRODED OUT OF LIMITS IAW SRM 51-42-06-001-001-A01.  INSTALLED 5 EA LIGHTNING DIVERTER PANEL BRACKETS AND FLOORBOARD NUTPLATES AS REQUIRED & INSTALLED SILL TO ANGLE IAW SRM 51-42-06-001-001-A01.
